# SDR 08FDEA01563

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53813303201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ACCOMPLISHMENT OF WIC 6-5310-7-5001 PART 2 SEVERAL FASTENER WITH LARGER DIAMETER AS REQUIRED IAW SB A300-53-6063.  REPAIR PERFORMED BY REAM UP THE HOLES AND PERFORM REPAIR INSTRUCTION IAW SB A300-53-6048 AND -6063, APPROVED BY RAS 70504678/020/2008 ISS A AND EA 6-5310-117151.
